# SDR SWAA2023121123807

- Difficulty date: November 22, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H SIDE TRANSITION ANGLE CORROSION FROM STA 500A TO 500I.<[01] REMOVED FWD CARGO R/H SIDE TRANSITION ANGLE FROM STA 500A TO 500I PER SRM 51-40-02.;[02] OK TO INSTALL FWD CARGO R/H SIDE TRANSITION ANGLE FROM STA 500A TO 500I (RII);[03] BEGIN INSTALLED FWD CARGO R/H SIDE TRANSITION ANGLE FROM STA 500A TO 500I PER SRM 51-40-02.;[04] STEP 3. SIGN OFF WRITTEN IN ERROR.;[05] REMOVED AND REPLACED FWD CARGO R/H SIDE TRANSITION ANGLE FROM STA. 500A TO 500I PER SRM 51-40-02;[06] INSPECTED WORK ACCOMPLISHED IN C/A #5. TONY NGUYEN (TECHNICIAN); 29-NOV-2023 15:42 UTC  REMOVED AND REPLACED FWD CARGO R/H SIDE TRANSITION ANGLE FROM STA. 500A TO 500I PER SRM 51-40-02;[07] C/W TASK CARD.
